EXCEDRIN Migrastop x 10 tablets
A carefully composed set of active substances intended for use in the treatment of headache and migraine attacks with or without aura. Excedrin Migrastop contains acetylsalicylic acid, paracetamol and caffeine.
Composition of Excedrin Migrastop:
Active substances: acetylsalicylic acid, paracetamol and caffeine. Each coated tablet contains 250 mg of acetylsalicylic acid, 250 mg of paracetamol and 65 mg of caffeine, and excipients: tablet core: low-substituted hydroxypropyl cellulose, microcrystalline cellulose, stearic acid; coating: Opadry YS-1-7086 (hypromellose 3 cP, hypromellose 6 cP, hypromellose 50 cP, titanium dioxide (E171), propylene glycol), benzoic acid (E210), carnauba wax.
How Excedrin Migrastop works:
The indication for the use of Excedrin Migrastop is headache and migraine attacks with or without aura. The analgesic effect of the drug is provided by paracetamol and acetylsalicylic acid, active substances that reduce pain and relieve fever. Moreover, acetylsalicylic acid has an anti-inflammatory effect. The composition of the drug is supplemented with caffeine - a mild stimulant that increases the effects of acetylsalicylic acid and paracetamol.
The medicinal product Excedrin Migrastop indicated for use in the treatment of headache, as well as migraine attacks with or without aura (symptoms include: headache, nausea, sensitivity to light and sound, disturbances in daily functioning). For ad hoc use.
Additional Migrastop information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Do not give this medicine to children and adolescents under 18 years of age without a doctor's recommendation. Do not drink alcohol during treatment, and you should limit caffeine from other sources (the recommended dose is about one cup of coffee). In the first and second trimesters of pregnancy, the use of the drug is not recommended, and in the third trimester, its use is contraindicated.
Do not use in case of hypersensitivity to any component of the drug. Do not use if an allergic reaction to other painkillers, antipyretics or anti-inflammatory drugs has been reported in the past. Do not use if there is ulceration in the stomach or intestines or in the past with ulceration of the digestive system. Do not use if the stools contain blood or black stools. Do not use in haemophilia or other blood disorders. Do not use in case of severe heart, kidney and liver diseases. Do not use simultaneously with methotrexate (used in a dose of 15 mg a week or more). Do not use in the third trimester of pregnancy.
Side Migrastop effects:
Some people may experience side effects while taking the drug. The occurrence of the following symptoms requires discontinuation of the drug and consultation with your doctor: allergic reactions (swelling of the face, lips, mouth, tongue or throat - these symptoms may make it difficult to swallow, cause wheezing, difficulty breathing, chest tightness ( asthma symptom); rash, itching and fainting; reddening of the skin, blistering of the lips, conjunctiva or mouth, peeling skin; bleeding in the stomach or intestines, ulceration in the stomach or intestines (symptoms may be accompanied by severe stomach pain, bloody or black stools or vomiting blood); yellowing of the skin or eyes (signs of liver failure); dizziness or light-headedness (sign of low blood pressure); irregular heartbeat. Other side effects - common: nervousness, dizziness, nausea, abdominal discomfort; uncommon: insomnia, tremor, numbness, headache, tinnitus, dry mouth, diarrhea, vomiting, fatigue, anxiety, increased heart rate; rare: sore throat, difficulty swallowing, numbness and tingling around the mouth, increased salivation, decreased appetite, dysgeusia, anxiety, euphoric mood, feeling tense, disturbance in attention, memory loss, impaired coordination, pain around the forehead and cheeks, eye pain, visual disturbances, hot flushes, problems with peripheral vessels (e.g. in the arms or legs), nosebleed, shallow and slow breathing, runny nose; gas, belching, excessive sweating, itching, itchy rash increased skin sensitivity, muscle, bone or joint stiffness, neck pain, back pain, muscle spasms, weakness, chest discomfort; Not known: restlessness, feeling unwell or unusual, drowsiness, migraine, reddening of the skin, rash, very rare cases of serious skin reactions, palpitations, shortness of breath, sudden difficulty breathing, tightness in the chest, wheezing or coughing have been reported (asthma symptoms), stomach pain, digestive discomfort after meals, increase in liver enzymes.
Dosage of Excedrin Migrastop tablets:
Take the drug as directed by your doctor or according to the instructions on the leaflet. Adults over 18 years of age - headache treatment: take one tablet when a headache occurs, wash the tablet with a full glass of water. If needed, you can take another tablet 4-6 hours after the first dose. In case of intense pain: use two tablets at a time, if necessary, repeat the dose after 4-6 hours. Headache treatment: do not use the drug for more than 4 days without consulting a doctor. Adults over 18 years of age - migraine treatment: take two tablets when symptoms of migraine or migraine aura appear, take the tablets with a glass of water. If necessary, the dose may be repeated after 4-6 hours. Migraine treatment: do not use the drug for more than 3 days without consulting a doctor. The maximum daily dose (for headache and migraine): 6 tablets (1500 mg of paracetamol, 1500 mg of acetylsalicylic acid, 390 mg of caffeine). The drug should not be used for a long time.